# SDR DHL2002807557

- Difficulty date: March 16, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37024963
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND L/H HORIZTAL STABILIZER ATTACH FITTING OF UPPER FAIRING,FWD PART CRACKED 5 IN.REMOVED DAMAGED FITTING PER SRM 51-3-0 PG 1.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-3-0 PG 1
